Birational moduli and nonabelian cohomology
Compositio Mathematica, Tome 68 (1988) no. 2, pp. 175-202
Cet article a éte moissonné depuis la source Numdam
partie suivante
Birational moduli and nonabelian cohomology, II
@article{CM_1988__68_2_175_0,
author = {Buium, A.},
title = {Birational moduli and nonabelian cohomology},
journal = {Compositio Mathematica},
pages = {175--202},
year = {1988},
publisher = {Kluwer Academic Publishers},
volume = {68},
number = {2},
mrnumber = {966579},
zbl = {0694.14003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1988__68_2_175_0/}
}
Buium, A. Birational moduli and nonabelian cohomology. Compositio Mathematica, Tome 68 (1988) no. 2, pp. 175-202. http://geodesic.mathdoc.fr/item/CM_1988__68_2_175_0/
